# SDR SCNA20250616213

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 31,206 hours, 10,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PACK PRESSURE GAUGE LENS LOOSE IN COVER.   REMOVED R1 DOOR SLIDE PACK AND COVER ASSY - RESECURED PRESSURE GAUGE WINDOW AS REQUIRED & REINSTALLED ORIGINAL R1 DOOR SLIDE PACK & COVER ASSY REF AMM 25-66-01 STEP E. OK FOR SERVICE.
